# SDR UHLA201511180847

- Difficulty date: November 18, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N205JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000248
- Aircraft time: 16,217 hours, 12,003 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SEAT TRACK, Y+10.748" AT FRAME 84 CORRODED.  REPAIRED RT SEAT TRACK BY BLEND OUT AND DOUBLER INSTALL IAW ETD2015-170-104910.
